# SDR AALA202504132065

- Difficulty date: April 12, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 93,548 hours, 12,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND THE L4 DOOR EMERGENCY LIGHTS INOP INSIDE AND THE OUTSIDE EMERGENCY DOOR LIGHT. MAINTENANCE REPLACED POWER SUPPLY BATTERY PACK AT 4L IAW AMM 33-51-06 OPS CHECK GOOD.
